# SDR AALA202509104716

- Difficulty date: August 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 28,578 hours, 11,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 28 WHITE CABIN EMERGENCY LIGHT OUT. MAINTENANCE REVERSED CONNECTIONS ON EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
